Alert archive / Georgia / River Flood Warnings in 2009
River Flood Warning 91, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Sep 22, 2009, 10:09 PM EDT for Washington County, Wilkinson County, Georgia. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Sep 22, 2009, 10:09 PM EDT (02:09 UTC)
- Expired
- Sep 23, 2009, 6:28 PM EDT
- In force
- 20 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 42 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconee River at Avant Mine near Oconee (OCOG1). The gauge peaked at 18.32 ft at Sep 23, 2009, 4:00 AM EDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02223056, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS42 KFFC 230209 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1009 PM EDT TUE SEP 22 2009 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR OCONEE 9NW AFFECTING WASHINGTON AND WILKINSON COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING FOR THE NEXT FEW DAYS. && GAC303-319-231609- /O.NEW.KFFC.FL.W.0091.090923T0209Z-000000T0000Z/ /OCOG1.1.ER.090922T2348Z.090923T0130Z.000000T0000Z.NR/ 1009 PM EDT TUE SEP 22 2009 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE OCONEE RIVER...9 MILES NORTHWEST OF OCONEE. * FROM THIS EVENING UNTIL FURTHER NOTICE. * AT 9 PM TUESDAY THE STAGE WAS 18.3 FEET...AND STILL RISING. * FLOOD STAGE IS 18.0 FEET. * THE RIVER IS EXPECTED TO RISE TO NEAR 20 FEET BY FRIDAY MORNING. $$
4 follow-up statements
000 WGUS42 KFFC 230342 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1141 PM EDT TUE SEP 22 2009 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON AND WILKINSON COUNTIES OCONEE RIVER NEAR OCONEE 9NW AFFECTING WASHINGTON AND WILKINSON COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES ...THE NATIONAL WEATHER SERVICE HAS CANCELLED THE FOLLOWING FLOOD WARNING... MIDDLE OCONEE RIVER AT ARCADE...AFFECTING JACKSON COUNTY. .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING FOR THE NEXT SEVERAL DAYS. && GAC059-133-219-231741- /O.EXT.KFFC.FL.W.0064.000000T0000Z-090925T0018Z/ /PNFG1.1.ER.090920T2230Z.090922T2030Z.090924T1818Z.NO/ 1141 PM EDT TUE SEP 22 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD * UNTIL THURSDAY EVENING * AT 11 PM TUESDAY THE STAGE WAS 16.7 FEET...AND SLOWLY FALLING * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE THROUGH LATE THURSDAY. * FLOOD STAGE IS 11.0 FEET. MODERATE FLOOD STAGE IS 18.0 FEET. * THE RIVER IS FORECAST TO FALL TO BELOW FLOOD STAGE BY THURSDAY AFTERNOON. * AT 18.0 FEET...MODERATE FLOODING BEGINS. WARD ROAD FLOODS AND CUTS OFF ACCESS TO L.C. CURTIS AND SON SAND AND GRAVEL COMPANY. IRRIGATION SYSTEMS ALSO BEGIN TO FLOOD AND NEED TO BE MOVED TO HIGHER GROUND. $$ GAC303-319-231740- /O.CON.KFFC.FL.W.0091.000000T0000Z-000000T0000Z/ /OCOG1.1.ER.090922T2348Z.090923T0230Z.000000T0000Z.NR/ 1141 PM EDT TUE SEP 22 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER 9NW OF OCONEE * UNTIL FURTHER NOTICE * AT 10 PM TUESDAY THE STAGE WAS 18.4 FEET...AND RISING STEADILY. * FLOOD STAGE IS 18.0 FEET. MODERATE FLOOD STAGE IS 20.0 FEET. * THE RIVER SHOULD RISE TO BETWEEN 19.0 AND 20.0 FEET THURSDAY. $$ GAC167-175-303-319-231740- /O.NEW.KFFC.FL.W.0094.090926T0417Z-000000T0000Z/ /DBNG1.1.ER.090926T0417Z.090927T0600Z.000000T0000Z.NO/ 1141 PM EDT TUE SEP 22 2009 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE OCONEE RIVER NEAR DUBLIN * FROM LATE FRIDAY NIGHT UNTIL FURTHER NOTICE. * AT 10 PM TUESDAY THE STAGE WAS 13.6 FEET...AND SLOWLY RISING. * MINOR FLOODING IS FORECAST TO BEGIN FRIDAY AFTERNOON. * FLOOD STAGE IS 21.0 FEET. * AT 23.0 FEET...MINOR FLOODING CONTINUES OF WOODLAND AREAS. FLOODING WILL INCREASE OF SOME DIRT RIVER ACCESS ROADS. THE WATER LEVEL WILL BE AT LEAST ONE FOOT DEEP IN SOME SECTIONS OF THE ROADS. $$ GAC013-157-230411- /O.CAN.KFFC.FL.W.0086.000000T0000Z-090923T0456Z/ /ACDG1.1.ER.090922T1410Z.090922T2015Z.090923T0106Z.NO/ 1141 PM EDT TUE SEP 22 2009 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELLED THE * FLOOD WARNING FOR THE MIDDLE OCONEE RIVER NEAR ARCADE * AT 11 PM TUESDAY THE STAGE WAS 15.4 FEET...AND CONTINUING TO FALL. * NO FURTHER FLOODING IS FORECAST AT THIS TIME. * FLOOD STAGE IS 16.0 FEET. $$
000 WGUS82 KFFC 231642 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1242 PM EDT WED SEP 23 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND HEARD COUNTIES SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES YELLOW RIVER NEAR CONYERS BELOW MILSTEAD AFFECTING NEWTON AND ROCKDALE COUNTIES OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON AND WILKINSON COUNTIES COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD COUNTY BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES LITTLE RIVER NEAR WASHINGTON AFFECTING TALIAFERRO AND WILKES COUNTIES YELLOW RIVER NEAR LITHONIA 3ENE AFFECTING DE KALB AND ROCKDALE COUNTIES BIG HAYNES CREEK NEAR MILSTEAD 4ESE AFFECTING NEWTON AND ROCKDALE COUNTIES TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE 4SW AFFECTING PULASKI COUNTY OCONEE RIVER NEAR OCONEE 9NW AFFECTING WASHINGTON AND WILKINSON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC067-097-240642- /O.EXT.KFFC.FL.W.0066.000000T0000Z-090925T0504Z/ /AUSG1.3.ER.090921T0658Z.090922T1730Z.090924T2304Z.NR/ 1242 PM EDT WED SEP 23 2009 ...FLOOD WARNING WARNING CONTINUES FOR THE SWEETWATER CREEK NEAR AUSTELL. * UNTIL LATE THURSDAY NIGHT. * AT 1145 AM WEDNESDAY THE STAGE WAS 22.6 FEET...AND FALLING. * RECORD FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY NIGHT. * AT 23.0 FEET...MAJOR FLOODING CONTINUES. OLD ALABAMA ROAD NEAR MAXIUM ROAD FLOODS AT THE BRIDGE. * THIS CREST EXCEEDS THE OLD RECORD CREST OF 21.8 FEET ON JULY 12 2005. $$ GAC045-077-149-240642- /O.EXT.KFFC.FL.W.0068.000000T0000Z-090925T2254Z/ /WHTG1.3.ER.090921T0715Z.090923T1800Z.090925T1654Z.UU/ 1242 PM EDT WED SEP 23 2009 ...FLOOD WARNING CONTINUES FOR THE CHATTAHOOCHEE RIVER NEAR WHITESBURG. * UNTIL FRIDAY EVENING. * AT 1115 AM WEDNESDAY THE STAGE WAS 29.8 FEET. * RECORD FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * THE RIVER APPEARS TO BE CRESTING NOW AND WILL SLOWLY FALL BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EARLY AFTERNOON. * AT 30.0 FEET...MAJOR FLOODING EXPANDS. PUMPING STATION AT GEORGIA POWER PLANT WANSLEY...12 MILES DOWNSTREAM...FLOODS. * THIS CREST EXCEEDS THE OLD RECORD CREST OF 29.1 FEET ON DECEMBER 11 1919. $$ GAC117-121-240215- /O.CON.KFFC.FL.W.0067.000000T0000Z-090924T0215Z/ /APHG1.3.ER.090921T0042Z.090922T1800Z.090923T2015Z.NR/ 1242 PM EDT WED SEP 23 2009 THE FLOOD WARNING CONTINUES FOR THE BIG CREEK NEAR ALPHARETTA. * UNTIL THIS EVENING. * AT 1000 AM WEDNESDAY THE STAGE WAS 10.2 FEET...AND FALLING. * MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS EVENING. * AT 10.0 FEET...MODERATE FLOODING BEGINS. FLOODING OF YARDS BEGINS ALONG THE REACH OF CREEK BETWEEN CUMMING IN FORSYTH COUNTY THROUGH ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY. ADDITIONAL FLOODING IS COMMON ALONG OLD FEDERAL ROAD AND NICHOLSON ROAD NEAR THE ETOWAH RIVER IN WESTERN FORSYTH COUNTY. $$ GAC089-247-240642- /O.CON.KFFC.FL.W.0081.000000T0000Z-000000T0000Z/ /YLOG1.3.ER.090921T0830Z.090922T1000Z.000000T0000Z.UU/ 1242 PM EDT WED SEP 23 2009 THE FLOOD WARNING CONTINUES FOR THE YELLOW RIVER NEAR LITHONIA. * UNTIL FURTHER NOTICE. * AT 1115 AM WEDNESDAY THE STAGE WAS 16.6 FEET. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 13.0 FEET. * THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS EVENING. $$ GAC217-247-240642- /O.EXT.KFFC.FL.W.0063.000000T0000Z-090924T1506Z/ /MYRG1.3.ER.090920T0701Z.090922T2130Z.090924T0906Z.UU/ 1242 PM EDT WED SEP 23 2009 ...FLOOD WARNING CONTINUES FOR THE YELLOW RIVER NEAR CONYERS BELOW MILSTEAD. * UNTIL THURSDAY MORNING. * AT 11AM WEDNESDAY THE STAGE WAS 19.5 FEET...AND FALLING. * MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY THURSDAY. * AT 20.0 FEET...MAJOR FLOODING OCCURS. IN NEWTON COUNTY...RIVERSIDE ESTATES TRAVEL AND MOBILE HOME PARK FLOODS. WEST DOLLAR AND SYCAMORE ROADS FLOOD. BETWEEN 10 TO 25 HOMES WILL FLOOD...TRAILERS WILL NEED TO BE MOVED TO HIGHER GROUND AND EVACUATIONS WILL BE REQUIRED. IN ROCKDALE COUNTY...FLOODING EXPANDS IN THE LAKE CAPRI SUBDIVISION. FLOODING OCCURS ALONG THE SEVERAL ROADS INCLUDING LAKE SORRENTO COURT...LAKE CAPRI DRIVE...CAPISTRANO WAY...RIVIERIA...AND WESTMINISTER LANE. SEVERAL HOMES WILL EXPERIENCE FLOODING. $$ GAC217-247-240642- /O.CON.KFFC.FL.W.0082.000000T0000Z-000000T0000Z/ /BHCG1.3.ER.090922T0017Z.090923T0215Z.000000T0000Z.UU/ 1242 PM EDT WED SEP 23 2009 THE FLOOD WARNING CONTINUES FOR THE BIG HAYNES CREEK NEAR MILSTEAD. * UNTIL FURTHER NOTICE. * AT 1115 AM WEDNESDAY THE STAGE WAS 20.4 FEET...AND FALLING. * MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * THE CREEK SHOULD FALL BELOW FLOOD STAGE BY THURSDAY MORNING. $$ GAC313-240642- /O.CON.KFFC.FL.W.0083.000000T0000Z-000000T0000Z/ /CHCG1.1.ER.090921T1557Z.090922T2230Z.000000T0000Z.UU/ 1242 PM EDT WED SEP 23 2009 THE FLOOD WARNING CONTINUES FOR THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON. * UNTIL FURTHER NOTICE. * AT 11AM WEDNESDAY THE STAGE WAS 19.2 FEET. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 16.0 FEET. * AT 18.0 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES AND FIELDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD BRIDGE. * THE CREEK SHOULD FALL BELOW FLOOD STAGE LATE THURSDAY AFTERNOON. $$ GAC021-153-169-207-289-240641- /O.EXT.KFFC.FL.W.0074.000000T0000Z-090927T0400Z/ /MACG1.1.ER.090922T0306Z.090924T1800Z.090926T2200Z.NO/ 1242 PM EDT WED SEP 23 2009 ...FLOOD WARNING WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON. * UNTIL LATE SATURDAY NIGHT. * AT 1130 AM WEDNESDAY THE STAGE WAS 20.4 FEET...AND RISING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 18.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 23.9 FEET BY THURSDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EVENING. * AT 23.0 FEET...MINOR FLOODING CONTINUES TO EXPAND. $$ GAC023-235-240641- /O.EXT.KFFC.FL.W.0092.090927T0032Z-000000T0000Z/ /HAWG1.1.ER.090927T0032Z.090928T1200Z.000000T0000Z.NO/ 1242 PM EDT WED SEP 23 2009 ...FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE. * FROM SATURDAY EVENING UNTIL FURTHER NOTICE. * AT 1145 AM WEDNESDAY THE STAGE WAS 14.3 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * AT 25.0 FEET...MINOR FLOODING OCCURS...WITH SOME ROADS CLOSED WITH ACCESS TO RESIDENCES. RIVERVIEW ROAD CLOSES TO RESIDENTS. $$ GAC235-240641- /O.CON.KFFC.FL.W.0092.000000T0000Z-000000T0000Z/ /TSCG1.1.ER.090923T0242Z.090923T0815Z.000000T0000Z.NO/ 1242 PM EDT WED SEP 23 2009 THE FLOOD WARNING CONTINUES FOR THE TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE * UNTIL FURTHER NOTICE. * AT 1145 AM WEDNESDAY THE STAGE WAS 12.9 FEET...AND FALLING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 11.0 FEET. * THE CREEK SHOULD FALL BELOW FLOOD STAGE TONIGHT. $$ GAC091-271-315-240641- /O.EXT.KFFC.FL.W.0093.090927T0000Z-000000T0000Z/ /ABBG1.1.ER.090927T0000Z.090928T1200Z.000000T0000Z.NO/ 1242 PM EDT WED SEP 23 2009 ...FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE. * FROM SATURDAY EVENING UNTIL FURTHER NOTICE. * AT 800 AM WEDNESDAY THE STAGE WAS 9.8 FEET...AND STEADY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY EVENING AND CONTINUE TO RISE TO NEAR 12.7 FEET BY MONDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * AT 12.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER BANK OCCURS. FLOOD WATERS REACH TOP OF THE ABBEVILLE BOAT RAMP AND ALSO FLOODS NEARBY PARK. $$ GAC059-133-219-240641- /O.EXT.KFFC.FL.W.0064.000000T0000Z-090925T0000Z/ /PNFG1.1.ER.090920T2230Z.090922T2030Z.090924T1800Z.NO/ 1242 PM EDT WED SEP 23 2009 ...FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD. * UNTIL THURSDAY EVENING. * AT 1230 PM WEDNESDAY THE STAGE WAS 15.8 FEET...AND FALLING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY AFTERNOON. $$ GAC303-319-240641- /O.CON.KFFC.FL.W.0091.000000T0000Z-000000T0000Z/ /OCOG1.1.ER.090922T2348Z.090923T0830Z.000000T0000Z.NR/ 1242 PM EDT WED SEP 23 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 11AM WEDNESDAY THE STAGE WAS 18.4 FEET...AND STEADY. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 18.0 FEET. $$ GAC167-175-303-319-240641- /O.EXT.KFFC.FL.W.0094.090926T1800Z-090927T0000Z/ /DBNG1.1.ER.090926T1800Z.090926T1800Z.090926T1800Z.NO/ 1242 PM EDT WED SEP 23 2009 ...FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR DUBLIN. * FROM SATURDAY UNTIL SATURDAY EVENING. * AT 11AM WEDNESDAY THE STAGE WAS 13.6 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY AND CONTINUE TO RISE TO NEAR 21.0 FEET BY SATURDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY EVENING. * AT 21.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING DEVELOPS WITH LOWLAND FLOODING. $$
000 WGUS42 KFFC 232228 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 628 PM EDT WED SEP 23 2009 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY CONTINUES THE FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON AND WILKINSON COUNTIES .HEAVY RAINFALL EARLIER THIS WEEK ACROSS THE AREA RESULTED IN SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SEVERAL POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING DURING THE NEXT SEVERAL DAYS. && GAC059-133-219-241228- /O.CON.KFFC.FL.W.0064.000000T0000Z-090925T0000Z/ /PNFG1.1.ER.090920T2230Z.090922T2030Z.090924T1800Z.NO/ 628 PM EDT WED SEP 23 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD * UNTIL THURSDAY EVENING * AT 5 PM WEDNESDAY THE STAGE WAS 15.6 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 11.0 FEET. MODERATE FLOOD STAGE IS 18.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY AFTERNOON. $$ GAC303-319-232258- /O.CAN.KFFC.FL.W.0091.000000T0000Z-090923T2228Z/ /OCOG1.1.ER.090922T2348Z.090923T0830Z.090923T2134Z.NR/ 628 PM EDT WED SEP 23 2009 THE FLOOD WARNING FOR THE OCONEE RIVER 9NW OF OCONEE HAS BEEN CANCELLED. * AT 5 PM WEDNESDAY THE STAGE WAS 18.0 FEET...AND FALLING * FLOOD STAGE IS 18.0 FEET. * THE RIVER IS EXPECTED TO REMAIN BELOW FLOOD STAGE UNTIL FURTHER NOTICE. $$ GAC167-303-319-241227- /O.NEW.KFFC.FL.W.0097.090923T2228Z-000000T0000Z/ /OCNG1.1.ER.090923T2112Z.090923T2200Z.000000T0000Z.NO/ 628 PM EDT WED SEP 23 2009 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE OCONEE RIVER NEAR OCONEE * FROM THIS EVENING UNTIL FURTHER NOTICE. * AT 6 PM WEDNESDAY THE STAGE WAS 17.2 FEET...AND RISING. * FLOOD STAGE IS 17.0 FEET. * THE RIVER IS EXPECTED TO CONTINUE SLOWLY RISING AND REMAIN ABOVE FLOOD STAGE INTO THURSDAY. * AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. $$ GAC167-175-303-319-241227- /O.CON.KFFC.FL.W.0094.090926T1800Z-090927T0000Z/ /DBNG1.1.ER.090926T1800Z.090926T1800Z.090926T1800Z.NO/ 628 PM EDT WED SEP 23 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR * UNTIL SATURDAY EVENING * AT 5 PM WEDNESDAY THE STAGE WAS 13.7 FEET...AND SLOWLY RISING * MINOR FLOODING IS FORECAST TO BEGIN LATE SATURDAY MORNING. * FLOOD STAGE IS 21.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY NOON SATURDAY AND CONTINUE TO RISE TO NEAR 21.0 FEET SATURDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON. * AT 21.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING DEVELOPS WITH LOWLAND FLOODING. $$
000 WGUS42 KFFC 232231 CCA FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 628 PM EDT WED SEP 23 2009 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY CONTINUES THE FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON AND WILKINSON COUNTIES ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELLED THE FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER 9NW OF OCONEE...AFFECTING WASHINGTON AND WILKINSON COUNTIES .HEAVY RAINFALL EARLIER THIS WEEK ACROSS THE AREA RESULTED IN SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SEVERAL POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING DURING THE NEXT SEVERAL DAYS. && GAC059-133-219-241228- /O.CON.KFFC.FL.W.0064.000000T0000Z-090925T0000Z/ /PNFG1.1.ER.090920T2230Z.090922T2030Z.090924T1800Z.NO/ 628 PM EDT WED SEP 23 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD * UNTIL THURSDAY EVENING * AT 5 PM WEDNESDAY THE STAGE WAS 15.6 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 11.0 FEET. MODERATE FLOOD STAGE IS 18.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY AFTERNOON. $$ GAC303-319-232258- /O.CAN.KFFC.FL.W.0091.000000T0000Z-090923T2228Z/ /OCOG1.1.ER.090922T2348Z.090923T0830Z.090923T2134Z.NR/ 628 PM EDT WED SEP 23 2009 THE FLOOD WARNING FOR THE OCONEE RIVER 9NW OF OCONEE HAS BEEN CANCELLED. * AT 5 PM WEDNESDAY THE STAGE WAS 18.0 FEET...AND FALLING * FLOOD STAGE IS 18.0 FEET. * THE RIVER IS EXPECTED TO REMAIN BELOW FLOOD STAGE UNTIL FURTHER NOTICE. $$ GAC167-303-319-241227- /O.NEW.KFFC.FL.W.0097.090923T2228Z-000000T0000Z/ /OCNG1.1.ER.090923T2112Z.090923T2200Z.000000T0000Z.NO/ 628 PM EDT WED SEP 23 2009 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE OCONEE RIVER NEAR OCONEE * FROM THIS EVENING UNTIL FURTHER NOTICE. * AT 6 PM WEDNESDAY THE STAGE WAS 17.2 FEET...AND RISING. * FLOOD STAGE IS 17.0 FEET. * THE RIVER IS EXPECTED TO CONTINUE SLOWLY RISING AND REMAIN ABOVE FLOOD STAGE INTO THURSDAY. * AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. $$ GAC167-175-303-319-241227- /O.CON.KFFC.FL.W.0094.090926T1800Z-090927T0000Z/ /DBNG1.1.ER.090926T1800Z.090926T1800Z.090926T1800Z.NO/ 628 PM EDT WED SEP 23 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR * UNTIL SATURDAY EVENING * AT 5 PM WEDNESDAY THE STAGE WAS 13.7 FEET...AND SLOWLY RISING * MINOR FLOODING IS FORECAST TO BEGIN LATE SATURDAY MORNING. * FLOOD STAGE IS 21.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY NOON SATURDAY AND CONTINUE TO RISE TO NEAR 21.0 FEET SATURDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON. * AT 21.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING DEVELOPS WITH LOWLAND FLOODING. $$ 19
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 22, 8:15 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Sep 22, 8:15 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 815 PM EDT TUE SEP 22 2009 .UPDATE... HAVE REMOVED POPS FOR THE NIGHT AND FLOOD WATCH HAS EXPIRED. HIGH PRESSURE BUILDING INTO THE STATE FROM THE NORTHEAST SHOULD KEEP US DRY OVERNIGHT. (PREVIOUS) .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... CURRENT SATELLITE LOOP SHOWS THE LOW AND MID LEVEL CLOUDS CLEARING OUT WITH SOME AFTERNOON CU TRYING TO DEVELOP ACROSS THE AREA. THERE IS STILL A LOT OF LOW LEVEL MOISTURE BUT DRIER AIR IS TRYING TO FILTER INTO THE AREA FROM THE EAST. THERE IS A LARGE HIGH PRESSURE RIDGE CENTERED JUST OFF THE MID ATLANTIC COAST WHICH IS WEDGED DOWN THE EASTERN SEABOARD PUTTING NORTH AND CENTRAL GEORGIA IN DRIER EASTERLY FLOW. THERE ARE STILL A FEW SHOWERS ACROSS EXTREME NORTH GEORGIA BUT THEY ARE DISSIPATING SLOWLY AS THEY MOVE INTO A DRIER MORE STABLE AIRMASS. JUST LOOKING AT THE RADAR LOOP IT APPEARS THE WEDGE HAS MADE ITS WAY INTO CENTRAL AL AS SHOWN BY THE RING OF SHRA/TSRA EXTENDING FROM THE FL PANHANDLE TO NORTHERN AL. IT LOOKS LIKE THIS WEDGE WILL SLOWLY WEAKEN THROUGH WED AFTERNOON BUT LIGHT EAST TO SOUTHEASTERLY FLOW SHOULD CONTINUE ACROSS THE STATE THROUGH THE SHORT TERM. THIS EASTERLY FLOW WILL HELP TO KEEP MAIN AREA OF MOISTURE AND DYNAMICS NORTH AND WEST OF THE AREA THROUGH THE END OF THE WEEK. THERE WILL STILL BE ENOUGH MOISTURE AROUND TO SPARK SOME ISOLATED TO SCATTERED CONVECTIVE DEVELOPMENT EACH DAY BUT IT WILL BE MUCH LESS THAN WE HAVE SEEN OVER THE PAST FEW DAYS. WITH THE MAIN AREA OF MOISTURE STAYING NORTH OF THE STATE THIS WILL ALLOW FLOODED AREAS SOME TIME TO DRAIN BEFORE OUR NEXT CHANCE OF REAL PRECIPITATION THIS WEEKEND. TEMPS SHOULD BE AT OR SLIGHTLY ABOVE SEASONAL NORMS THROUGH THE SHORT TERM. .LONG TERM /FRIDAY THROUGH TUESDAY/... WEAK EAST TO SOUTHEASTERLY FLOW CONTINUES THROUGH THE END OF THE WEEK BEFORE NEXT MAJOR CHANCE OF PRECIPITATION OCCURS SAT. ON WED MORNING A WEAK LOW CENTER BEGINS TO DEVELOP OVER THE CENTRAL PLAINS. THIS LOW CENTER BEGINS TO STRENGTHEN AND EVENTUALLY MAKES ITS WAY INTO THE GREAT LAKES REGION BY 12Z SAT. ITS ASSOCIATED COLD FRONT SWEEPS ACROSS THE MISSISSIPPI VALLEY FRI NIGHT AND BEGINS PUSHING INTO GA SAT MORNING/AFTERNOON. THIS FRONT IS EXPECTED TO SWEEP THROUGH GA BY SUN MORNING BRINGING IN MUCH DRIER/COOLER FALL LIKE WEATHER FOR THE BEGINNING OF NEXT WEEK. AT THE SAME TIME A RATHER LARGE HIGH PRESSURE RIDGE BECOMES CENTERED OVER THE MID ATLANTIC STATES AND WEDGES ITS WAY DOWN THE EASTERN SEABOARD THROUGH SAT MORNING. THIS RIDGE MAY ACT AS A BLOCKING MECHANISM AND SLOW DOWN THE OVER ALL PROGRESS OF THIS FRONTAL PASSAGE. THE LOW PRESSURE CENTER LOOKS LIKE IT WILL BE STRONG ENOUGH TO CONTINUE MOVING EST AND PUSH THIS HIGH PRESSURE CENTER OUT TO SEA...BUT THE GFS IS NOTORIOUS FOR MOVING RIDGES EAST TO FAST. THIS WILL NEED TO BE WATCHED CAREFULLY OVER THE NEXT FEW DAYS TO TRY AND PINPOINT THE TIMING OF THE FRONTAL PASSAGE. && .AVIATION... VFR THIS EVENING WITH SCT CLOUDS DISSIPATING AFTER SUNSET. ABUNDANT LOW LEVEL MOISTURE WILL ALLOW DEVELOPMENT OF IFR CEILINGS AFTER 06Z...WITH GRADUAL LIFTING TO VFR AFTER 15Z. WINDS WILL REMAIN EAST TO SOUTHEAST LESS THAN 10KT OVERNIGHT. VISIBILITY UNRESTRICTED EXCEPT LOCALLY 3 TO 5SM IN FOG 08Z TO 14Z. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 84 66 88 68 / 20 40 20 20 20 ATLANTA 67 83 70 85 72 / 20 30 20 20 20 BLAIRSVILLE 65 80 62 82 65 / 30 30 20 30 20 CARTERSVILLE 65 85 67 86 65 / 20 30 20 30 20 COLUMBUS 71 87 70 89 70 / 20 20 20 20 10 GAINESVILLE 67 81 67 84 68 / 20 30 20 30 20 MACON 70 87 69 88 68 / 10 40 20 20 10 ROME 69 86 68 88 70 / 30 30 20 30 20 PEACHTREE CITY 67 84 66 86 65 / 20 30 20 20 10 VIDALIA 70 86 68 89 68 / 10 40 20 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BUTTS...CARROLL... CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE... CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...DAWSON... DEKALB...DOOLY...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JONES...LAMAR...LUMPKIN...MACON... MADISON...MARION...MERIWETHER...MONROE...MORGAN...MURRAY... MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE... PAULDING...PEACH...PICKENS...PIKE...POLK...PULASKI...PUTNAM... ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER... TALBOT...TALIAFERRO...TAYLOR...TOWNS...TROUP...TWIGGS...UNION... UPSON...WALKER...WALTON...WARREN...WASHINGTON...WEBSTER... WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON. && 01/41
Hazardous weather outlook, Sep 22, 8:11 PM EDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 811 PM EDT TUE SEP 22 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-240015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 811 PM EDT TUE SEP 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SYNOPSIS... HIGH PRESSURE CENTERED OVER THE NORTHEAST STATES WILL CONTINUE TO BUILD INTO GEORGIA TONIGHT. A FRONTAL BOUNDARY SHOULD REMAIN TO OUR WEST OVER MISSISSIPPI AND WEST TENNESSEE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 11:29 PM EDT | River Flood Warning | FFC | Pulaski | 7 days |
| Sep 22, 11:29 PM EDT | River Flood Warning | FFC | Dodge, Telfair, Wilcox | 11 days |
| Sep 22, 11:41 PM EDT | River Flood Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 60 hr |
| Sep 23, 11:41 AM EDT | River Flood Warning | FFC | Taliaferro, Wilkes | 22 hr |
| Sep 23, 3:07 PM EDT | River Flood Warning | FFC | Harris, Troup | 66 hr |
| Sep 23, 6:28 PM EDT | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 71 hr |
Nearby
River Flood Warnings in Georgia, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.